# SDR SWAA021113

- Difficulty date: May 20, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 27,759 hours, 24,685 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Skin
- Part number: 6547984
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT HORIZ STAB SKIN LOWER SURFACE CRACKED AT STA 108 NEAR AFT SPAR.  REPAIRED SKIN PER SRM.
